# SDR DALA2015101906347

- Difficulty date: October 17, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 160-200 BETWEEN X=54 AND 44 AND BS 148-200, X=7 TO-7.  REPLACED IAW SRM 53-10-01, 51-10-03, 51-10-05, 51-30-05 AND 51-30-02.
